# SDR AALA20130530005

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 42,197 hours, 19,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 26D DAMAGED.  REPLACED LIGHT SHROUD FOR SEAT 26D EMERGENCY PATH LIGHT.  OPS CHECK NORMAL.
